# SDR AALA20151028001

- Difficulty date: October 28, 2015
- Submitted: November 4, 2015
- Operation: Air carrier
- Aircraft: N814NN
- Make and model: Boeing 737823
- Aircraft serial: 29562
- Aircraft time: 19,727 hours, 7,554 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Vapor Barrier
- Condition: Cracked
- Location: Lt Mlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT MLG WW VAPOR BARRIER HAS A 2 INCH CRACK.  LAID UP CRACK IAW EA 255555, STEPS 3 & 4 IN REPAIR INSTRUCTIONS.
